Some more twisted Hilbert spaces

Authors

  • Daniel Morales Universidad de Extremadura, Departamento de Matemáticas
  • Jesús Suárez de la Fuente Universidad de Extremadura, Departamento de Matemáticas

Keywords:

Weak Hilbert, interpolation, twisted Hilbert, centralizer

Abstract

 

We provide three new examples of twisted Hilbert spaces by considering properties that are "close" to Hilbert. We denote them Z(J), Z(S2) and Z(Ts2). The first space is asymptotically Hilbertian but not weak Hilbert. On the opposite side, Z(S2) and Z(Ts2) are not asymptotically Hilbertian. Moreover, the space Z(Ts2) is a HAPpy space and the technique to prove it gives a "twisted" version of a theorem of Johnson and Szankowski (Ann. of Math. 176:1987-2001, 2012). This is, we can construct a nontrivial twisted Hilbert space such that the isomorphism constant from its n-dimensional subspaces to 2n grows to infinity as slowly as we wish when n.

 

Section
Articles

Published

2021-08-03

How to Cite

Morales, D., & Suárez de la Fuente, J. (2021). Some more twisted Hilbert spaces. Annales Fennici Mathematici, 46(2), 819–837. Retrieved from https://afm.journal.fi/article/view/110591